# SDR SWAA2022071828394

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 61,091 hours, 36,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1667
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1667; M1673; M1670 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1667 M1673 M1670 / [01] R&R EMERGENCY LIGHT BATTERIES AT M1670 & M1673 PER AMM 33-51-06 OPC CK GOOD PERFORMED CAPACITY TEST AGAIN PER AMM 33-51-06-200-801 TEST PASSED. ALL BATTERIES PASSED TEST M1667 REPLACEMENT NOT REQUIRED.
